# SDR GUUA03230601

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639010
- Part serial: F20756
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT: 9202 FLL/ELH, AFTER TAKEOFF LOST TORQUE ON THE RIGHT ENGINE TORQUE WENT FROM 70 PERCENT TO 0 PERCENT.  RETURNED TO FLL LANDED WITHOUT INCIDENT.  REPLACED RIGHT HYDO MECHANICAL UNIT.
